Table of Contents Author Guidelines Submit a Manuscript
Computational and Mathematical Methods in Medicine
Volume 10, Issue 2, Pages 117-138
http://dx.doi.org/10.1080/17486700802200784
Original Article

A Stochastic and State Space Model for Tumour Growth and Applications

1Department of Mathematical Sciences, The University of Memphis, Memphis, TN, USA
2Department of Mathematics and Statistics, South Dakota State University, Brookings, SD, USA
3Department of Mathematics, Vanderbilt University, Nashville, TN, USA

Received 18 June 2007; Accepted 1 May 2008

Copyright © 2009 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Wai-Yuan Tan, Weiming Ke, and G. Webb, “A Stochastic and State Space Model for Tumour Growth and Applications,” Computational and Mathematical Methods in Medicine, vol. 10, no. 2, pp. 117-138, 2009. https://doi.org/10.1080/17486700802200784.